# SDR 97UAL900101

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991UA
- Make and model: Boeing 737291
- Aircraft serial: 21981
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS ON EXIT LIGHT OVER LEFT OVERWING EMERGENCY EXIT DOOR MISSING.  REPLACED LENS ASSEMBLY.
